# SDR SWAA061814

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 68,244 hours, 65,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: C0909A12
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CABIN EMERGENCY EXIT LIGHTS INOP.  RESECURED CONNECTOR ON FWD EMERGENCY EXIT LIGHT BATTERY PER MM.
